# SDR 2001UALA00570

- Difficulty date: April 22, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N7294U
- Make and model: Boeing 727222
- Aircraft serial: 21572
- Aircraft time: 63,915 hours, 36,725 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012541LB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT ESCAPE HATCH EMERGENCY EXIT SIGNS ARE INOPERABLE.  *S/D*  BATTERY PACK FAILED.  REPLACED BATTERY PACK.  OPERATIONS CHECK NORMAL.
